# SDR A6WA202401088694

- Difficulty date: January 8, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 41,171 hours, 40,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Part serial: NSA
- Condition: Corroded
- Location: Floor Structure
- Part time: 41,171 hours, 40,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE RH STRAP PN 601R31025-29 AT FS 559.00  AND LBL27 - 45.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED FLOOR STRUCTURE RH STRAP PN 601R31025-29 AT  FS 559.00 AND LBL27 - 42 WITH FABRICATED NEW STRAP WITH MATERIAL 7075-T6,  THICKNESS 0.050Ï¿½. DIMENSIONS L= 15.100Ï¿½ X W= 2.600Ï¿½.   RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW SRM 53-00-00 REV 39,  SRM 51-24-36 REV 39, SRM 51-40-11 REV 39, SRM 51-42-06 REV 39,  SRM 51-21-11, REV 39 AND SRM 51-25-16 REV 39. 51-25-06, REV 39. WORK PERFORMED UNDER AERSALE WORK ORDER 003813, CARD NO. 20095,  TT: 42,171:36 TC: 40,836.
